Acne Archives

I NEED HELP!!!!!!

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

I NEED HELP!!!!!!

Posted by susan on April 15, 2000 at 10:46:12:

i've been suffering with acne on and off for 15 years. i've taken accutane 3 times. i'm currently having a pretty bad episode with it and am looking into alternatives to really fixing the problem. i'm seeing a nutritionist, run 5 times a week and this week i'm going to a holistic dr. i'm interested in adding skilled relaxation (i actually started last week) but i would love to hear some testimonials from people who've cleared their skin this way. it's not that i don't believe it works but it's much more inspiring to start a new treatment knowing that it has done for people what you want it to do for you. i'd love to hear from anybody...



Have you Checked the ARCHIVES?

Posted by Sharon on April 15, 2000 at 15:48:29:

In Reply to: I NEED HELP!!!!!! posted by susan on April 15, 2000 at 10:46:12:

Hello Susan ~

While you are awaiting responses from people, you may want to check the Archives and seach on "Acne" I'm sure there has got to be some testimonials in there somewhere. Especially since this condition pops up on the BB quite frequently. It's nice to see that you are on your way to looking at the cause versus getting symptomatic relief.
I've learned that if we don't listen to the messages our body is sending us, inevitably we get hit with a bigger hammer somewhere down the road.
Good luck to you!

Sharon



acne testimonials

Posted by susan on April 15, 2000 at 16:33:06:

In Reply to: Have you Checked the ARCHIVES? posted by Sharon on April 15, 2000 at 15:48:29:

i have read through them and found some testimonials, i was just hoping to hear some specific, current good results.

in addition to having the acne, now i'm having what is probably mild (but really annoying) psoriasis on my scalp. i can't help but think these two are related.

also, for the first time in my life my eyes are not feeling well. they feel tired and droopy. the look tired, they are very slightly bloodshot (but usually they are very clear, so it's normal) and red around the rims. i constantly feel like i want to rub them and they are very irritated by air. i have no idea why this is happening, like i said, i've never had any problems with my eyes.

any chance all of these things are related?



Re: acne testimonials

Posted by
Kyra on April 15, 2000 at 23:57:57:

In Reply to: acne testimonials posted by susan on April 15, 2000 at 16:33:06:


Hi Susan,

Might be a combined zinc/vitamin B6 deficiency. Try and find a copy of Carl Pfeiffer, MD's "Mental and Elemental Nutrients." Old book, but brilliant.

Kyra



Accutane and Eyes

Posted by Dave on April 16, 2000 at 01:40:13:

In Reply to: acne testimonials posted by susan on April 15, 2000 at 16:33:06:

I am an 18 year old currently on accutane. With the whole vitamin A thing, it definitely has screwed up my eyes. I lose ability to sharply focus after about 10 pm every single night. My eyes are jaundiced and *always* slightly bloodshot. And I have to walk with my head down all the time, because the motion breeze causes them to tear severely. Well, you take the good with the bad.



Re: Accutane and Eyes

Posted by Paulette on April 16, 2000 at 11:03:09:

In Reply to: Accutane and Eyes posted by Dave on April 16, 2000 at 01:40:13:


Hi, Dave

Sure hope you plan on seeing your eye Doctor very soon. This might not have anything to do with the accutane as atll, but who knows at this point.

Have you read through the glossary/index on accutane and acne? There's a lot of information available in the archives as well. At your age, there's no need for you to need to accept this just to have clear skin.

DR Stoll is recovering and won't be able to answer for a few more weeks. Read the leaflet inside the box the accutane came in, but contact your eye Doctor.

Click on to glossary/index on left top portion of this post, scroll down to accutane and acne.If not, read below.

Take Care Of Yourself

Paulette

Accutane Walt's Acne and Accutane Q&A Archive
Complete Accutane Product Information Site (by Roche, the manufacturer of Accutane)
A medicine sometimes used to treat the symptoms of Acne. But it does nothing about the underlying hormonal causes of acne, and has many significant and lasting side-effects.

Acne Walt's Acne and Accutane Q&A Archive
Walt says acne is caused by imbalances in the normal hormonal matrix that makes up us all. Women have several hormonal stressors that we men do not: pregnancy, menopause, menses, nursing and a generally more responsive hormonal net than men have. ANYONE with acne past puberty has to have a glandular imbalance that is showing as acne as just the tip of the iceberg of what effect this glandular/hormone imbalance will have on the rest of their health for the rest of their lives. Even if you could totally eliminate the acne with a pill, all you would be doing is turning off the message your bodymind is trying to send you about the iceberg. See Individualized Response to Hormonal Imbalance.

Walt's "cure" for acne is to take the pressure off the hypothalamic fight or flight storage. To do that, the single most important thing is SR. However, a whole foods diet, the E-diet and/or therapeutic doses of food supplements and essential oils, and aerobic exercise greatly magnify the effect of SR; and so most people will see faster results by doing all three. These are the 3 legs of the wellness stool so often mentioned here.

Dr. Kim's suggestions on acne: The skin is an indicator of what is going on underneath it.

The major pre-disposing factors for acne:
a. Diet high in refined carbohydrates.
b. Hormonal insufficiency (especially with adolescent acne).
c. Excess iron in the diet.
d. Insufficient vitamin A and E in the diet.
e. Insufficient zinc and magnesium in the diet.

Dr. Kim's Dietary Suggestions would be to:
a. Drink at least 8 full glasses of pure water daily (avoid well water and water containing chlorine and fluoride).
b. Eliminate fried foods, refined carbohydrates (NO SUGAR!) and dairy products (except butter).
c. Avoid iron cooking utensils and iron containing supplements.
d. Increase raw foods high in fiber, as well as raw nuts and seeds.
e. Eliminate all hydrogenated fats and oils. Use fresh and raw oils.

Make sure you take a good multi-vitamin/mineral product and a good flax oil product. I have also used Thymex and Spanish Black Radish from Standard Process with good results.

Homeopathically, Ledum Pelustre is a remedy to investigate. I have had several patients do excellent with it.





Re: Accutane and Eyes

Posted by
dr h on April 26, 2000 at 09:38:13:

In Reply to: Accutane and Eyes posted by Dave on April 16, 2000 at 01:40:13:

Stop taking it before it permanently damages your eyes!
I took it and it damaged mine, it is very serious.



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!